Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 71, Number 2
HTML articles powered by AMS MathViewer

A note on stable equivalence and Nakayama algebras
Idun Reiten PDF
Proc. Amer. Math. Soc. 71 (1978), 157-163
Brauer groups of linear algebraic groups with characters
Andy R. Magid PDF
Proc. Amer. Math. Soc. 71 (1978), 164-168
Projective ideals in rings of dimension one
J. E. Carrig and W. V. Vasconcelos PDF
Proc. Amer. Math. Soc. 71 (1978), 169-173
Free subgroups of normal subgroups of the multiplicative group of skew fields
A. I. Lichtman PDF
Proc. Amer. Math. Soc. 71 (1978), 174-178
Growth rates for monotone subsequences
A. del Junco and J. Michael Steele PDF
Proc. Amer. Math. Soc. 71 (1978), 179-182
Sur le 17ème problème de Hilbert pour les fonctions de Nash
Jacek Bochnak PDF
Proc. Amer. Math. Soc. 71 (1978), 183-188
Proper regular semigroups
F. E. Masat PDF
Proc. Amer. Math. Soc. 71 (1978), 189-192
Partitions into chains of a class of partially ordered sets
N. Metropolis, Gian-Carlo Rota, Volker Strehl and Neil White PDF
Proc. Amer. Math. Soc. 71 (1978), 193-196
The uniform continuity of certain translation semigroups
Jimmie Lee Johnson PDF
Proc. Amer. Math. Soc. 71 (1978), 197-203
On a theorem of Cambern
H.-U. Hess PDF
Proc. Amer. Math. Soc. 71 (1978), 204-206
The Lebesgue decomposition theorem for partially ordered semigroup-valued measures
Panaiotis K. Pavlakos PDF
Proc. Amer. Math. Soc. 71 (1978), 207-211
Almost every quasinilpotent Hilbert space operator is a universal quasinilpotent
Domingo A. Herrero PDF
Proc. Amer. Math. Soc. 71 (1978), 212-216
A further refinement for coefficient estimates of univalent functions
David Horowitz PDF
Proc. Amer. Math. Soc. 71 (1978), 217-221
Locally closedness of unbounded derivations in $C^*$-algebras
Shôichi Ôta PDF
Proc. Amer. Math. Soc. 71 (1978), 222-226
Invariants and asymptotic behavior of solutions of a conservation law
Tai Ping Liu PDF
Proc. Amer. Math. Soc. 71 (1978), 227-231
Quasi-expectations and amenable von Neumann algebras
John W. Bunce and William L. Paschke PDF
Proc. Amer. Math. Soc. 71 (1978), 232-236
Moišezon spaces and positive coherent sheaves
Joshua H. Rabinowitz PDF
Proc. Amer. Math. Soc. 71 (1978), 237-240
On the inset of a convergence domain
Shen Yue Kuan PDF
Proc. Amer. Math. Soc. 71 (1978), 241-242
Jacobi’s generating function for Jacobi polynomials
Richard Askey PDF
Proc. Amer. Math. Soc. 71 (1978), 243-246
Oscillation criteria for second-order differential systems
Shair Ahmad and C. C. Travis PDF
Proc. Amer. Math. Soc. 71 (1978), 247-252
Balayage by Fourier transforms with sparse frequencies in compact abelian torsion groups
George S. Shapiro PDF
Proc. Amer. Math. Soc. 71 (1978), 253-256
A fixed point theorem and attractors
Ludvik Janos and J. L. Solomon PDF
Proc. Amer. Math. Soc. 71 (1978), 257-262
A necessary and sufficient condition for Bloch functions
Richard M. Timoney PDF
Proc. Amer. Math. Soc. 71 (1978), 263-266
An extremal problem for quasiconformal mappings in an annulus
Alvin M. White PDF
Proc. Amer. Math. Soc. 71 (1978), 267-274
On A. Hurwitz’ method in isoperimetric inequalities
Isaac Chavel PDF
Proc. Amer. Math. Soc. 71 (1978), 275-279
A generalization of Singer’s theorem
Mark P. Hale and Dieter Jungnickel PDF
Proc. Amer. Math. Soc. 71 (1978), 280-284
A selection theorem for multifunctions
H. Sarbadhikari PDF
Proc. Amer. Math. Soc. 71 (1978), 285-288
Centralizers of $C^{1}$-diffeomorphisms
Yoshio Togawa PDF
Proc. Amer. Math. Soc. 71 (1978), 289-293
$K$-theory and $K$-homology relative to a $\textrm {II}_{\infty }$-factor
Iain Raeburn PDF
Proc. Amer. Math. Soc. 71 (1978), 294-298
Harmonic nonholomorphic maps from a surface to a sphere
Luc Lemaire PDF
Proc. Amer. Math. Soc. 71 (1978), 299-304
A counterexample to a conjecture of A. H. Stone
Harold Bell and R. F. Dickman PDF
Proc. Amer. Math. Soc. 71 (1978), 305-308
Resolutions of $H$-closed spaces
Louis M. Friedler PDF
Proc. Amer. Math. Soc. 71 (1978), 309-312
Some spaces related to topological inequalities proven by the Erdős-Rado theorem
William G. Fleissner PDF
Proc. Amer. Math. Soc. 71 (1978), 313-320
On the homotopy groups of one point union with a bouquet of circles
I. Berstein and E. Dror PDF
Proc. Amer. Math. Soc. 71 (1978), 321-324
Crumpled cubes that are not highly complex
Robert J. Daverman PDF
Proc. Amer. Math. Soc. 71 (1978), 325-328
Neighborhoods of the diagonal and strong normality properties
H. L. Shapiro and F. A. Smith PDF
Proc. Amer. Math. Soc. 71 (1978), 329-333
Subshifts of finite type in linked twist mappings
Robert L. Devaney PDF
Proc. Amer. Math. Soc. 71 (1978), 334-338
Certain idempotents lying in the centralizer of the group of units
R. P. Hunter PDF
Proc. Amer. Math. Soc. 71 (1978), 339-344
Computable isomorphism invariants for the fundamental group of the complement of a plane projective curve
Edward M. Arnold PDF
Proc. Amer. Math. Soc. 71 (1978), 345-350
On the Alexander polynomials of certain three-component links
Mark E. Kidwell PDF
Proc. Amer. Math. Soc. 71 (1978), 351-354
Alternating basis exchanges in matroids
Joseph P. S. Kung PDF
Proc. Amer. Math. Soc. 71 (1978), 355-358
Addendum to: “The range of a vector measure has the Banach-Saks property” (Proc. Amer. Math. Soc. 66 (1977), no. 1, 183–184)
R. Anantharaman PDF
Proc. Amer. Math. Soc. 71 (1978), 359